| Catalog Number |
3541751 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
12/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report contains supplemental information for mentor psr reference number: (b)(4).This device report is being submitted late as a result of the exemption transition period following the revocation of mentor¿s psr exemption# e2007003.Device evaluation summary: according to the information received, it was reported that the patient developed capsular contracture.During evaluation of the sample, it was observed to be intact.No additional anomalies were observed.Based on the facts of the case, is unrelated to the breast implant and related to the patient condition.Postoperative formation of a fibrous tissue capsule around a mammary prosthesis is a normal physiologic response to the implantation of a foreign object and occurs in all patients in varying degrees.In some cases, contracture of the fibrous capsule may occur.This phenomenon is referred to as capsular contracture.No further investigation will be conducted on this complaint due to external cause.The reported complaint could not be confirmed.This report is not intended to deny that you experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.Reason for device explant and/or reoperation: bilateral capsular contracture (baker grade iii).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
This report contains supplemental information for mentor psr reference number (b)(4).It was reported that a (b)(6) year-old patient who underwent a breast augmentation revision procedure with mentor memorygel breast implant 175cc gel breast prostheses developed capsular contracture (baker grade iii) in both breasts.Bilateral capsular contracture was diagnosed by ultrasonography.As a result, the patient underwent bilateral explantation and replacement with mentor memorygel breast implant 225cc gel breast prostheses on (b)(6) 2018.This medwatch report is for the 1st of two breast prostheses.